# SDR SWAA2022072721341

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 1436A0081
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 22 BS 847+8; BS 847+11; BS 847+15. / [01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE THIS PARTS NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 0G-0 STEP 9C;[02] VERIFIED CORRECTIVE ACTION #1;[03] CORRECTED MEASUREMENT 14;[04] RECEIVED NEW ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 22 BS 847 TO BS 867 ITEM 146A8127-10. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 1436A0081;[05] VERIFIED CORRECTIVE ACTION #4.;[06] ALL MAINTENANCE STEPS COMPLETED;[07] CORRECTED MEASUREMENTS;[08] OK TO INSTALL AFT DOOR SHIELD AT RBL 22 BS 847 TO BS 867;[09] VERIFIED OK TO INSTALL CORRECTIVE ACTION STEP 8.;[10] INSTALLED AFT DOOR SHIELD AT RBL 22 BS 847 TO BS 867 PER SRM 51-40-02;[11] VERIFIED CORRECTIVE ACTION #10. VERIFIED MEASUREMENT TABLE.
